# SDR SWAA2012052904387

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 21,245 hours, 12,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER M/M.
